# SDR 08FDEA04023

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 70750063B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR-1020, CREASE BEAM WEB CORRODED, FWD SIDE OF FR-1020 REMOVED AND REPLACED WEB AND ANGLE IAW SRM 51-40-02, MAJOR REPAIR.
